# SDR SWAA2021030452817

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 45,839 hours, 27,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON CEILING AT EMERGENCY EXIT ROW DETATCHED FROM CEILING / REINSTALLED OVERHEAD EMERGENCY SIGN IAW AMM 33-51-01. OPS CHECKS GOOD. OK FOR SERVICE
